# SDR ABXA9800291

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 577991711
- Condition: Corroded
- Location: Bs 105
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FINGER DOUBLER CORRODED AND CRACKED AT STATION 105, LONGERON 31R.  REPAIRED IAW ABX REA D853-22748 MR.
